# SDR J7SA20170717001

- Difficulty date: July 17, 2017
- Submitted: July 20, 2017
- Operation: Air carrier
- Aircraft: N91FX
- Make and model: Bombdr BD7001A10
- Aircraft serial: 9054
- Aircraft time: 7,087 hours, 2,416 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Condition: Failed
- Location: Left
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

ON THE GROUND, THERE WAS SMOKE AND BURNING ODOR IN THE COCKPIT, ASSOCIATED WITH A LT PACK FAILED CAS MESSAGE.  REPLACED THE LT ACM. OPS AND LEAK CHECKED GOOD.
